BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Models for a Steiner multi-ring network design problem with revenues

Participants in the publication
A. Bautzer (Author)
L. Gouveia (Author)
Dep. Estatística e Investigação Operacional
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
A. Paias (Author)
Dep. Estatística e Investigação Operacional
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
J. Pires (Author)

Date of Publication
2016

Where published
TOP

Publication Identifiers
ISSN - 1134-5764

Volume
24
Number
2

Document Identifiers
DOI - https://doi.org/10.1007/s11750-015-0388-6

Rankings
SCIMAGO Q2 (2016) - 0.622 - Discrete Mathematics and Combinatorics


Export

APA
A. Bautzer, L. Gouveia, A. Paias, J. Pires, (2016). Models for a Steiner multi-ring network design problem with revenues. TOP, 24, ISSN 1134-5764. eISSN .

IEEE
A. Bautzer, L. Gouveia, A. Paias, J. Pires, "Models for a Steiner multi-ring network design problem with revenues" in TOP, vol. 24, 2016. 10.1007/s11750-015-0388-6

BIBTEX
@article{20882, author = {A. Bautzer and L. Gouveia and A. Paias and J. Pires}, title = {Models for a Steiner multi-ring network design problem with revenues}, journal = {TOP}, year = 2016, volume = 24 }